MathSciNet Relay Station
MathSciNet bibliographic data
MR1055991 (91g:53009) 53A10 (53C42)
Ferus, Dirk; Pedit, Franz $S\sp 1$-equivariant minimal tori in $S\sp 4$ and $S\sp 1$-equivariant Willmore tori in $S\sp 3$. Math. Z. 204 (1990), no. 2, 269–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement